Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Derivations preserving a monomial ideal

Author: Yohannes Tadesse
Journal: Proc. Amer. Math. Soc. 137 (2009), 2935-2942
MSC (2000): Primary 13A15, 13N15, 14Q99
Published electronically: May 4, 2009
MathSciNet review: 2506451
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ I$ be a monomial ideal in a polynomial ring $ \mathbf{A}=\mathbf{k}[x_1,\ldots, x_n]$ over a field $ \mathbf{k}$ of characteristic 0, $ T_{\mathbf{A}/\mathbf{k}} (I)$ be the module of $ I$-preserving $ \mathbf{k}$-derivations on $ \mathbf{A}$ and $ G$ be the $ n$-dimensional algebraic torus on $ \mathbf{k}$. We compute the weight spaces of $ T_{\mathbf{A}/\mathbf{k}} (I)$ considered as a representation of $ G$. Using this, we show that $ T_{\mathbf{A}/\mathbf{k}} (I)$ preserves the integral closure of $ I$ and the multiplier ideals of $ I$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A15, 13N15, 14Q99

Retrieve articles in all journals with MSC (2000): 13A15, 13N15, 14Q99

Additional Information

Yohannes Tadesse
Affiliation: Department of Mathematics, Addis Ababa University, P. O. Box 1176, Addis Ababa, Ethiopia
Address at time of publication: Department of Mathematics, Stockholm University, SE 106-91, Stockholm, Sweden

PII: S 0002-9939(09)09922-5
Keywords: Derivations, monomial ideals, multiplier ideals.
Received by editor(s): November 25, 2008
Received by editor(s) in revised form: January 5, 2009
Published electronically: May 4, 2009
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia